FIND THE ANSWERS

Im taking flaygal for bv and a uti im 3 days in and the symptoms seem to be getting worse is this it way of working out of my system?

Answer this question

Do you know the correct answer? Make money answering questions! Join now.
  • Im taking flaygal for bv and a uti im 3 days in and the symptoms seem to be getting worse is this it way of working out of my system?


Answers

Im taking flaygal for bv and a uti im 3 days in and the symptoms seem to be getting worse is this it way of working out of my system?
Read more
Positive: 52 %
Im taking flaygal for bv and a uti im 3 days in and the symptoms seem to be getting worse is this it way of working out of my system?
Read more
Positive: 49 %

More resources

What is Bacterial Vaginosis? ... Symptoms A bad smelling ... stems from the numerous changes in the definition o BV and the uncertainty of diagnosis.
Read more
Positive: 52 %
This made my nausea worse! 3.) ... "Made me nauseous and had the worst headache for the first three days. Yet, my symptoms ... Stopped taking them and let ...
Read more
Positive: 47 %
If you mixed metronidazole and alcohol, ... they stopped taking it, within the 3 days that you ... pills out of my system? I got a BV ...
Read more
Positive: 33 %